# SDR VNAA2017061700001

- Difficulty date: May 14, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 34,266 hours, 25,399 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CARGO BIN ABOVE 21 ABC.   REMOVED AND REPLACED THE BALLAST.
